International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 1, Pages 109-117
On real hypersurfaces in quaternionic projective space with -recurrent second fundamental tensor
1Department of Mathematics, Kyungpook University, Taegu 702-701, Korea
2Departamento de Geometría y Topología, Facultad de Ciencias, Universidad de Granada, Granada 18071, Spain
Received 5 May 1997; Revised 16 October 1997
Copyright © 1999 Young Jin Suh and Juan De Dios Pérez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we give a complete classification of real
hypersurfaces in a quaternionic projective space with -recurrent second fundamental tensor under certain condition on the orthogonal distribution .